MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BAS

COVIDIEN LP LLC NORTH HAVEN VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BAS
Model Number HP0204E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Fever (1858); Tachycardia (2095); Unspecified Tissue Injury (4559); Unintended Radiation Exposure (4565)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the clinical study, following an open reversal of hartmann's procedure for perforated diverticulitis wherein a hemostatic patches were used, the patient had to return to the hospital due to left sided abdominal pain due to collection nearby the spleen tear.It was also noted that the patient had tachycardia and fevers at home.This led to concomitant/additional treatment.Diagnostic and ctap (computed tomography arterial portography) exam were performed which confirmed the small collection anterior aspect (around) a small spleen tear.The patient's blood also showed raised inflammatory markers.The collection was too small for drainage.Thus the patient was able to go home the same day on oral antibiotics and analgesia.The patient has been safety netted for worsening symptoms and is currently recovering.
 
Additional Manufacturer Narrative
D10 concomitant product: hp0204e, hp0204e 2x4cm veriset hemo patch e x6 (lot#n3e0430y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERISET
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BAS
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19949313
Report Number1219930-2024-03690
Device Sequence Number8923745
Product Code LMG
UDI-Device Identifier20884521082530
UDI-Public20884521082530
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Model NumberHP0204E
Device Catalogue NumberHP0204E
Device Lot NumberN4A2502Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/09/2024
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient Age54 YR
Patient SexMale